# SDR TWAA9902304

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND RT WING WITH APPROXIMATELY .625 INCH CRACK IN REAR SPAR UPPER CAP AT UPPER INBD HOLE AT CENTER HINGE INBD ATTACH BOLT, APPROXIMATELY 10 TO 12 O'CLOCK POSITION.  STOP DRILLED CRACK AND INSTALLED DOUBLER AND FILLER PER ARA 16062.
